MathSciNet Relay Station
MathSciNet bibliographic data
MR905861 53C55 (57R20)
Bejan, Cornelia-Livia On the Chern forms of a Bochner flat Kählerian manifold. Rend. Mat. (7) 4 (1984), no. 4, 593–599.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement